# SDR DALA2025111708380

- Difficulty date: November 16, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 20,888 hours, 9,020 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Bmc
- Condition: Faulted
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - DUE TO AN AIR ENG 1 BLEED FAULT WITH RT PACK ALREADY DEFERRED PER MEL.   REPLACED BMC 1 AND LT ENGINE PRV. (LP 8138300)
